# SDR MASA97028

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67YV
- Make and model: Beech 1900D
- Aircraft serial: UE67
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5303 - JAX-PBI - AIRCRAFT WAS EN ROUTE FROM JAX TO PBI WHEN THE CAIBN DOOR ANNUNCIATOR ILLUMINATED.  PILOTS DIVERTED TO MCO AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE ENSURED THE CABIN DOOR WAS SECURED AND MEL'D THE DOOR SYSTEM.  AIRCRAFT RETURNED TO SERVICE.  WHILE IN MX TO CLEAR THE MEL THE DISCREPANCY COULD NOT BE DUPLICATED.  AIRCRAFT WAS SIGNED OFF AS AIRWORTHY AND RETURNED TO SERVICE.  (M)
